doc. dr hab. Marek Słociński

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Funkcjonalnej

Publikacje:

12.
Quantum phase and circular operators, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 133--144
11.
Weighted square summable and generalized harmonizable sequences, PROBAB. MATH. STATIST. 12 (1991), no. 1, 99--111 (1992)
10.
Models for doubly commuting contractions, ANN. POLON. MATH. 45 (1985), no. 1, 23--42
9.
Marek Słociński, H.Salehi
On normal dilation and spectrum of some classes of second order processes, BOL. SOC. MAT. MEXICANA (2) 28 (1983), no. 1, 31--48
8.
Unitary dilation of two-parameter semigroups of contractions, II. ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 191--194
7.
A note on semigroups of the $Csb{ ho }$ class, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 189--190
6.
Characteristic functions of doubly commuting contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 7-8, 351--360 (1981)
3.
Isometric dilation of doubly commuting contractions and related models, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1233--1242
1.
Unitary dilation of two-parameter semi-groups of contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 1011--1014

Recenzje (po 27 października 2003 roku)